Anesthetic management of a patient with hemophagocytic syndrome


Canbay O., Celebi N., Karagoez A. H. , SARIDEMIR B., Uezuemcuegil F., Sahin A., ...More

PEDIATRIC ANESTHESIA, vol.17, no.8, pp.812-814, 2007 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 17 Issue: 8
  • Publication Date: 2007
  • Doi Number: 10.1111/j.1460-9592.2007.02229.x
  • Journal Name: PEDIATRIC ANESTHESIA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.812-814